Hello doctor, I had an unprotected sex on 28th may 2018 while my period ended on 21st may

I took an I pill 15 mins after cohabitation. Now I am getting some heavy blood discharge for the last 5 days. The first few days were bright red now on 5th day I saw some brownish discharge. Is it withdrawal bleeding or I am pregnant?

Share
  1. Your answer is awaiting moderation.

    840984 757562But wanna comment which you have a extremely nice internet internet site , I enjoy the style and design it really stands out. 671863

    • 0
  2. Your answer is awaiting moderation.

    237489 975295This is a terrific site, could you be interested in performing an interview about just how you designed it? If so e-mail me! 356119

    • 0
  3. Your answer is awaiting moderation.

    669757 470579As I website owner I believe the articles here is truly amazing , thankyou for your efforts. 210081

    • 0
  4. Your answer is awaiting moderation.

    28709 165813I always check out your blog and retrieve everything you post here but I never commented but today when I saw this post, I couldnt stop myself from commenting here. Wonderful article mate! 565351

    • 0
  5. Your answer is awaiting moderation.

    923700 345739Some genuinely nice and utilitarian info on this web site, as properly I believe the style has got excellent attributes. 520355

    • 0
  6. Its because of ipill. These tablets should not be used often as they can cause hormone problem. Use some better means of contraceptives.

    • 0
Leave an answer

Leave an answer